Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the strong law of large numbers


Authors: K. G. Binmore and Melvin Katz
Journal: Bull. Amer. Math. Soc. 74 (1968), 941-943
DOI: https://doi.org/10.1090/S0002-9904-1968-12098-1
MathSciNet review: 0230354
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Derman and H. Robbins, The strong law of large numbers when the first moment does not exist, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 586-587. MR 70873
  • 2. F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323-339. MR 79851


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12098-1

American Mathematical Society